# SDR IPXA2021102975442

- Difficulty date: October 28, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 87,734 hours, 18,447 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Location: Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**SUPPLEMENTAL SDR OPEN** L-1 DOOR ALERT OPES'T SHOWS CLOSED ON SECONDARY DISPLAY. DEFERRED PER MEL 52-40-1-1-0-1 STICKER INSTALLED. TRANSFERRED TO NRC 458794CHK & INSPECT L-1 DOOR FOUND BROKEN SUPPORT BACKET ASSY, R & R SUPPORT BACKET ASSY ON L-1 DOOR SENSOR IN REF MD-11 SRM 51-33-01, PERFORMED OPERATIONAL CHK OPEN & CLOSE IN THE NORMAL MODE. NOW SHOW CLOSED ON SECONDARY DISPLAY IN REF MD11 AMM 52-10-01-700-801.
